# SDR AWXA200200464

- Difficulty date: May 8, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 51,107 hours, 36,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 69414372
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-16 INSPECTION, A CRACK WAS FOUND ON STRINGER TIE CLIP AT BS 663, STR 10 LT.  MAINTENANCE REMOVED STRINGER TIE CLIP AT BS 663, STR 10 LT.  FABRICATED A NEW STRINGER TIE CLIP, AND INSTALLED REPAIR PART IAW B737-300 SRM 51-10-02, PG 12 AND DWG 69-41437-2.
